Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36333
標題: A recursive method for the F-policy G/M/1/K queueing system with an exponential startup time
作者: Wang, K.H.
王國雄
Kuo, C.C.
Pearn, W.L.
關鍵字: F-policy;G/M/1/K queue;recursive method;server startup;supplementary;variable;machine interference model;n-policy;removable server;finite-capacity;input queue;m/g/1;arrival;setup
Project: Applied Mathematical Modelling
期刊/報告no:: Applied Mathematical Modelling, Volume 32, Issue 6, Page(s) 958-970.
摘要: 
This paper deals with the optimal control of a finite capacity G/M/1 queueing system combined the F-policy and an exponential startup time before start allowing customers in the system. The F-policy queueing problem investigates the most common issue of controlling arrival to a queueing system. We provide a recursive method, using the supplementary variable technique and treating the supplementary variable as the remaining interarrival time, to develop the steady-state probability distribution of the number of customers in the system. We illustrate a recursive method by presenting three simple examples for exponential, 3-stage Erlang, and deterministic interarrival time distributions, respectively. A cost model is developed to determine the optimal management F-policy at minimum cost. We use an efficient Maple computer program to determine the optimal operating F-policy and some system performance measures. Sensitivity analysis is also studied. (c) 2007 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11455/36333
ISSN: 0307-904X
DOI: 10.1016/j.apm.2007.02.023
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.